Results 1 to 2 of 2

Thread: Unsure of what's going on with my body...

  1. #1
    monkeykey Guest

    Default Unsure of what's going on with my body...

    Alright, so here's a little back story on the last few weeks.
    I started having some bleeding last Saturday (what I assumed was my period)...I had an appointment in 2 days (on Monday) for my yearly exam and not wanting to have to deal with the hassle of rescheduling it, I decided to take some birth control pills left over from an old pack to delay my period from coming. I assumed my period would come back...but a week later and I'll have had is SUPER light spotting. I am starting to think that what I thought was my period could have actually been implantation bleeding. Would the doctor have been able to tell at my appointment if I actually was pregnant? Could the extra pill I took have completely stopped my period this cycle? I am sexually active but am on the pill.

  2. #2
    Join Date
    May 2011
    Location
    EVV IN
    Posts
    6,310

    Default

    The birth control pills would have delayed your period if you skipped the the last row of the sugar pills and started a new pack. When was your last normal period? Did you have a urine sample from your yearly? Call them and tell what you did to see what your gyno thinks could be the cause of delay. With how you took you pills it can interact with your cycle. Were you taking your pills normally before the exam?



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •